
Always read the label and follow the directions for use.
Refer to any Health & Product Warnings below
Per capsule:
Paracetamol 500mg
Guaifenesin 100mg
Phenylephrine hydrochloride 6.1mg
Store below 25C.
Woolworths provides general product information such as nutritional information, country of origin and product packaging for your convenience. This information is intended as a guide only, including because products change from time to time. Please read product labels before consuming. For therapeutic goods, always read the label and follow the directions for use on pack. If you require specific information to assist with your purchasing decision, we recommend that you contact the manufacturer via the contact details on the packaging or call us on 1300 767 969. Product ratings and reviews are taken from various sources including bunch.woolworths.com.au and Bazaarvoice. Woolworths does not represent or warrant the accuracy of any statements, claims or opinions made in product ratings and reviews.
Health and product warnings
Always read the label and follow the directions for use.
Do not use
? for children under 12 years
? if you are hypersensitive to any of the ingredients
? if you have taken paracetamol
? if you are taking antidepressants.
Ask your doctor before use if you
? have high blood pressure
? have heart problems
? are pregnant or breastfeeding
? have any medical condition or are taking any other medicines or are a chronic alcohol abuser.
Unless advised by a doctor
Caution